Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jleigh333

Accutane and back pain?

I am in my third month of accutane, which has been an absolute miracle for my skin, but starting about 6 weeks ago by back and hips began to get really achy. It is the worst in the mornings, to where it's hard to get out of bed. My hips seem to pop a lot and they hurt. I feel like an old woman! Has anyone experienced this?

Share this post


Link to post
Share on other sites

hey i wouldnt worry the joint aches are pretty common i think. i get sort of back twinges especially when i lie down or bend down to pick something up etc. im a month in and the pains are bearable especially for clear skin, hopefully :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×